MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with triglycerides on a cobas c 503 analytical unit.No questionable results were reported outside of the laboratory.The first sample initially resulted in a triglycerides value of 7.37 g/l.The sample was repeated twice, resulting in values of 1.80 g/l and 1.81 g/l.The value of 1.81 g/dl was communicated to the clinician.The second sample initially resulted in a triglycerides value of 6.03 g/l.The sample was repeated twice, resulting in values of 1.82 g/l and 1.81 g/l.The value of 1.81 g/dl was communicated to the clinician.
 
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).Calibration data was acceptable.Quality controls were within range on the day of the event.A review of the reaction data for the initial values showed the reaction kinetics did not reach a plateau, which means something in the mixture kept reacting leading to the high results.Upon review of the alarm trace, there were 85 abnormal aspiration alarms present.There were also a number of photometer check alarms.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent issue can be ruled out as calibration and controls are acceptable.Precision studies were performed and were outside of acceptable limits.The investigation did not identify a product issue.The issue is consistent with insufficient pre-analytic sample handling and insufficient maintenance.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19719599
Report Number1823260-2024-01988
Device Sequence Number12798786
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number08058687190
Device Lot Number78840901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown